# SDR IPXA2024102333813

- Difficulty date: October 9, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8F
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U4853144
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK - FLOOR PNL, AT MAIN DECK STA 2180, R/H, PNL P/N : 146U4853-144 (REPAIR) I.A.W AMM 53-21-02-400-801 REV.45 INSTALL MAIN DECK FLOOR PANEL P/N:146U4853-144.
